# SDR SIMA20160826001

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,320 hours, 37,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Takeoff Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION TRIM WARNING AT 100KTS.  ABORTED TAKEOFF.  PERFORMED OPS CHECK IAW AMM 27-40-00 OPS CHECKED GOOD. PERFORMED HIGHSPEED TAXI WITH CREW TAXI CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
